# SDR EISA96040

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316NE
- Make and model: Boeing 727223
- Aircraft serial: 19475
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Lt Elevator T/E
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR INBOARD TRAILING EDGE IS STARTING TO SEPARATE.  CLEANED AREA BONDED WITH A-B STRUCTURAL ADHESIVE REPAIR PER 51-40-06.  (M)
